# SDR ASAA2012121693474

- Difficulty date: December 16, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 3,566 hours, 1,053 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTOTHROTTLE FAILED ON TAKEOFF.  WOULD NOT RE ENGAGE ON CLIMB OR CRUISE.  NO CURRENT FAULTS AND LAST INFLIGHT FAULT WAS 8 FLIGHTS AGO.  NO HISTORY LAST 30 DAYS.  PERFORMED AUTOTHROTTLE CURRENT STATUS AND ALL INTERACTIVE TESTS IAW FIM 22-11 TASK 802, ALL OPS NORMAL.
